# SDR SIMA982441

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hydraulic Line
- Part number: AIR124472
- Condition: Leaking
- Location: Rt Brake
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3571 - LOST INBOARD BRAKE ACCUMULATOR PRESSURE.  FOUND RT INBOARD BRAKE FLEX LINE LEAKING.  REMOVED AND REPLACED BRAKE LINE.  AIRCRAFT RETURNED TO SERVICE.  (X)
